Works matching DE "DEPENDENCE (Statistics)"
Results: 1119
An Investigation on the Audit Committees Effectiveness: The Case for GLCs in Malaysia.
- Published in:
- Gadjah Mada International Journal of Business, 2011, v. 13, n. 3, p. 287, doi. 10.22146/gamaijb.5484
- By:
- Publication type:
- Article
A search for long-range dependence and chaotic structure in Indian stock market
- Published in:
- Review of Financial Economics, 2011, v. 20, n. 2, p. 96, doi. 10.1016/j.rfe.2011.04.002
- By:
- Publication type:
- Article
Earnin' Your Raising: An Autoethnographic Remembrance of Mother–Daughter Stories and Reflections on Parenting.
- Published in:
- Qualitative Inquiry, 2021, v. 27, n. 3/4, p. 346, doi. 10.1177/1077800420917425
- By:
- Publication type:
- Article
$$\text {ALR}^n$$ : accelerated higher-order logistic regression.
- Published in:
- Machine Learning, 2016, v. 104, n. 2-3, p. 151, doi. 10.1007/s10994-016-5574-8
- By:
- Publication type:
- Article
Estimating variable structure and dependence in multitask learning via gradients.
- Published in:
- Machine Learning, 2011, v. 83, n. 3, p. 265, doi. 10.1007/s10994-010-5217-4
- By:
- Publication type:
- Article
Egg Distributions of Insect Parasitoids: Modelling and Analysis of Temporal Data with Host Density Dependence.
- Published in:
- Acta Biotheoretica, 2009, v. 57, n. 3, p. 309, doi. 10.1007/s10441-008-9063-8
- By:
- Publication type:
- Article
A Heterogeneous Network Access Selection Algorithm Based on Attribute Dependence.
- Published in:
- Wireless Personal Communications, 2017, v. 92, n. 3, p. 1163, doi. 10.1007/s11277-016-3600-6
- By:
- Publication type:
- Article
On Lebesgue Sets Determined by Asymptotic Characteristics of Solutions of Differential Equations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 2, p. 186, doi. 10.1007/s10958-015-2556-5
- By:
- Publication type:
- Article
The Seriality of the Group Ring of a Finite Group Depends Only on the Characteristic of the Field.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 4, p. 515, doi. 10.1007/s10958-015-2509-z
- By:
- Publication type:
- Article
On Quadratic Forms Generated by Neumann Functions.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 6, p. 909, doi. 10.1007/s10958-015-2414-5
- By:
- Publication type:
- Article
The exponential statistical experiments with persistent linear regression and equilibrium.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 1, p. 39, doi. 10.1007/s10958-015-2353-1
- By:
- Publication type:
- Article
On the Strong Law of Large Numbers for Sequences of Dependent Random Variables with Finite Second Moments.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 2, p. 197, doi. 10.1007/s10958-015-2303-y
- By:
- Publication type:
- Article
Business reliability in connectivity of performers.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 3, p. 350, doi. 10.1007/s10958-013-1458-7
- By:
- Publication type:
- Article
On the strong law of large numbers for a sequence of nonnegative random variables.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 2, p. 207, doi. 10.1007/s10958-011-0411-x
- By:
- Publication type:
- Article
Dependence of specific impulse and combustion temperature of solid propellants on their elemental composition and heat content.
- Published in:
- Combustion, Explosion, & Shock Waves, 2012, v. 48, n. 4, p. 424, doi. 10.1134/S0010508212040077
- By:
- Publication type:
- Article
مسئله طراحی شبکه ظرفیت دار چند کالایی پایدار با تقاضاهای غیر قطعی مستقل.
- Published in:
- Mathematical Researches, 2024, v. 10, n. 3, p. 33
- By:
- Publication type:
- Article
Negative Dependence, Scrambled Nets, and Variance Bounds.
- Published in:
- Mathematics of Operations Research, 2018, v. 43, n. 1, p. 228, doi. 10.1287/moor.2017.0861
- By:
- Publication type:
- Article
On Sums of Conditionally Independent Subexponential Random Variables.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 1, p. 102, doi. 10.1287/moor.1090.0430
- By:
- Publication type:
- Article
CALIBRATION AND THE AGGREGATION OF PROBABILITIES.
- Published in:
- Management Science, 1986, v. 32, n. 3, p. 312, doi. 10.1287/mnsc.32.3.312
- By:
- Publication type:
- Article
"LOTTERY EQUIVALENTS": REDUCTION OF THE CERTAINTY EFFECT PROBLEM IN UTILITY ASSESSMENT.
- Published in:
- Management Science, 1986, v. 32, n. 1, p. 56, doi. 10.1287/mnsc.32.1.56
- By:
- Publication type:
- Article
SAMPLE VS. POPULATION MEAN-VARIANCE EFFICIENT PORTFOLIOS.
- Published in:
- Management Science, 1980, v. 26, n. 11, p. 1108, doi. 10.1287/mnsc.26.11.1108
- By:
- Publication type:
- Article
LONG-TERM DEPENDENCE AND LEAST SQUARES REGRESSION IN INVESTMENT ANALYSIS.
- Published in:
- Management Science, 1980, v. 26, n. 10, p. 1031, doi. 10.1287/mnsc.26.10.1031
- By:
- Publication type:
- Article
Importance of endogenous feedback controlling the long-term abundance of tropical mosquito species.
- Published in:
- Population Ecology, 2008, v. 50, n. 3, p. 293, doi. 10.1007/s10144-008-0082-8
- By:
- Publication type:
- Article
Improved Hoeffding inequality for dependent bounded or sub-Gaussian random variables.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2021, v. 6, n. 1, p. 53, doi. 10.3934/puqr.2021003
- By:
- Publication type:
- Article
Detecting Density Dependence in Recovering Seal Populations.
- Published in:
- AMBIO - A Journal of the Human Environment, 2011, v. 40, n. 1, p. 52, doi. 10.1007/s13280-010-0091-7
- By:
- Publication type:
- Article
Continuous dependence of solutions to the strongly damped nonlinear Klein--Gordon equation.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 904, doi. 10.3906/mat-1706-30
- By:
- Publication type:
- Article
Structural stability analysis of solutions to the initial boundary value problem for a nonlinear strongly damped wave equation.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 6, p. 1231, doi. 10.3906/mat-1503-30
- By:
- Publication type:
- Article
Alcohol dependence and physical comorbidity: Increased prevalence but reduced relevance of individual comorbidities for hospital-based mortality during a 12.5-year observation period in general hospital admissions in urban North-West England.
- Published in:
- European Psychiatry, 2015, v. 30, n. 4, p. 459, doi. 10.1016/j.eurpsy.2015.03.001
- By:
- Publication type:
- Article
An asymptotic theory for the nugget estimator in spatial models.
- Published in:
- Journal of Nonparametric Statistics, 2010, v. 22, n. 2, p. 181, doi. 10.1080/10485250903193997
- By:
- Publication type:
- Article
On the properties of some nonparametric concordance measures in the discrete case.
- Published in:
- Journal of Nonparametric Statistics, 2005, v. 17, n. 5, p. 541, doi. 10.1080/10485250500038967
- By:
- Publication type:
- Article
SYMMETRY AND DEPENDENCE PROPERTIES WITHIN A SEMIPARAMETRIC FAMILY OF BIVARIATE COPULAS.
- Published in:
- Journal of Nonparametric Statistics, 2002, v. 14, n. 6, p. 715, doi. 10.1080/10485250215322
- By:
- Publication type:
- Article
Invariant curves for a second-order difference equation modelled from macroeconomics.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 9, p. 757, doi. 10.1080/10236198.2015.1040008
- By:
- Publication type:
- Article
A magnetic-field bending resonance sensor with maximum generated magnetoelectric voltage.
- Published in:
- Technical Physics Letters, 2014, v. 40, n. 6, p. 503, doi. 10.1134/S1063785014060248
- By:
- Publication type:
- Article
Spectral dependence of circular photocurrent in silver-palladium resistive films.
- Published in:
- Technical Physics Letters, 2014, v. 40, n. 5, p. 424, doi. 10.1134/S1063785014050216
- By:
- Publication type:
- Article
Resonant wave scattering on a finite supercritical plasma layer.
- Published in:
- Technical Physics Letters, 2013, v. 39, n. 3, p. 287, doi. 10.1134/S1063785013030176
- By:
- Publication type:
- Article
Statistics of contacts and the dependence of their total length on the normal force for fractal surfaces with different Hirsch indices.
- Published in:
- Technical Physics Letters, 2008, v. 34, n. 9, p. 792, doi. 10.1134/S106378500809023X
- By:
- Publication type:
- Article
An Analytical Evaluation of Data Dependence Analysis Techniques.
- Published in:
- International Journal of Parallel Programming, 2019, v. 47, n. 5/6, p. 781, doi. 10.1007/s10766-018-0577-7
- By:
- Publication type:
- Article
Reliability of Systems with Dependent Components Based on Lattice Polynomial Description.
- Published in:
- Stochastic Models, 2012, v. 28, n. 1, p. 167, doi. 10.1080/15326349.2012.646557
- By:
- Publication type:
- Article
Heavy Traffic Approximations of a Queue with Varying Service Rates and General Arrivals.
- Published in:
- Stochastic Models, 2012, v. 28, n. 1, p. 63, doi. 10.1080/15326349.2012.646526
- By:
- Publication type:
- Article
Dependence in Lag for Markov Chains on Partially Ordered State Spaces with Applications to Degradable Networks.
- Published in:
- Stochastic Models, 2007, v. 23, n. 4, p. 683, doi. 10.1080/15326340701646007
- By:
- Publication type:
- Article
The Specification of Dynamic Discrete-Time Two-State Panel Data Models.
- Published in:
- Econometrics (2225-1146), 2019, v. 7, n. 1, p. 1, doi. 10.3390/econometrics7010001
- By:
- Publication type:
- Article
Regime Switching Vine Copula Models for Global Equity and Volatility Indices.
- Published in:
- Econometrics (2225-1146), 2017, v. 5, n. 1, p. 3, doi. 10.3390/econometrics5010003
- By:
- Publication type:
- Article
Continuous Dependence For Benjamin-Bona-Mahony-Burger Equation.
- Published in:
- Sakarya University Journal of Science (SAUJS) / Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 2018, v. 22, n. 6, p. 1, doi. 10.16984/saufenbilder.373062
- By:
- Publication type:
- Article
A nested factor model for non-linear dependencies in stock returns.
- Published in:
- Quantitative Finance, 2015, v. 15, n. 11, p. 1789, doi. 10.1080/14697688.2014.994668
- By:
- Publication type:
- Article
Multivariate Lévy processes with dependent jump intensity.
- Published in:
- Quantitative Finance, 2014, v. 14, n. 8, p. 1383, doi. 10.1080/14697688.2011.606822
- By:
- Publication type:
- Article
A dependently-typed construction of semi-simplicial types.
- Published in:
- Mathematical Structures in Computer Science, 2015, v. 25, n. 5, p. 1116, doi. 10.1017/S0960129514000528
- By:
- Publication type:
- Article
A generalization of the Takeuti–Gandy interpretation.
- Published in:
- Mathematical Structures in Computer Science, 2015, v. 25, n. 5, p. 1071, doi. 10.1017/S0960129514000504
- By:
- Publication type:
- Article
PRZYKŁAD ZASTOSOWANIA METOD ANALIZY WIELOWYMIAROWEJ W ANALIZIE ZARAŻANIA RYNKÓW FINANSOWYCH.
- Published in:
- Research Papers of the Wroclaw University of Economics / Prace Naukowe Uniwersytetu Ekonomicznego we Wroclawiu, 2012, n. 254, p. 209
- By:
- Publication type:
- Article
AN ADAPTIVE LEARNING RULE FOR MULTIPERIOD DECISION PROBLEMS.
- Published in:
- Econometrica, 1975, v. 43, n. 5/6, p. 893, doi. 10.2307/1911332
- By:
- Publication type:
- Article
Proposing a resolution to debates on diversity partitioning.
- Published in:
- Ecology, 2012, v. 93, n. 9, p. 2037, doi. 10.1890/11-1817.1
- By:
- Publication type:
- Article